RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1961, Volume 138, Number 5, Pages 1025–1028 (Mi dan25124)  

MATHEMATICS

The type of a conformal sewing of a strip

D. B. Potyagailo

Ivan Franko State University of L'viv

Full text: PDF file (558 kB)

Bibliographic databases:
Presented: М. А. Лаврентьев
Received: 25.01.1961

Citation: D. B. Potyagailo, “The type of a conformal sewing of a strip”, Dokl. Akad. Nauk SSSR, 138:5 (1961), 1025–1028

Citation in format AMSBIB
\Bibitem{Pot61}
\by D.~B.~Potyagailo
\paper The type of a conformal sewing of a strip
\jour Dokl. Akad. Nauk SSSR
\yr 1961
\vol 138
\issue 5
\pages 1025--1028
\mathnet{http://mi.mathnet.ru/dan25124}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0132176}
\zmath{https://zbmath.org/?q=an:0102.06701}


Linking options:
  • http://mi.mathnet.ru/eng/dan25124
  • http://mi.mathnet.ru/eng/dan/v138/i5/p1025

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:40
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020